Comptes Rendus
Équations aux dérivées partielles
Résolution en temps court d'une équation de Hamilton–Jacobi non locale décrivant la dynamique d'une dislocation
[Small-time solvability of a non-local Hamilton–Jacobi equation describing dislocation dynamics]
Comptes Rendus. Mathématique, Volume 338 (2004) no. 9, pp. 679-684.

This Note studies a nonlocal geometric Hamilton–Jacobi equation that models the motion of a planar dislocation in a crystal. Within the framework of viscosity solutions and of the level-set approach, we show that the equation has a unique solution on a small time interval when the initial curve is the graph of a Lipschitz bounded function.

La Note étudie une équation de Hamilton–Jacobi géométrique non locale qui modélise le mouvement d'une dislocation plane dans un cristal. Dans le cadre de la théorie des solutions de viscosité et de l'approche par ensemble de niveau, on montre que l'équation admet une unique solution sur un petit intervalle de temps lorsque la courbe initiale est le graphe d'une fonction lipschitzienne bornée.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.03.007
Olivier Alvarez 1; Philippe Hoch 2; Yann Le Bouar 3; Régis Monneau 4

1 Lab. Math. R. Salem, site Colbert, Université de Rouen, 76821 Mont-Saint-Aignan cedex, France
2 CEA/DAM Ile de France, Service DCSA/SSEL, BP 12, 91680 Bruyères Le Chatel, France
3 Lab. d'étude des microstructures, CNRS-ONERA, 29, av. de la division Leclerc, BP 72, 92322 Châtillon, France
4 CERMICS, ENPC, 6 et 8, avenue Blaise Pascal, cité Descartes, Champs-sur-Marne, 77455 Marne-la-Vallée cedex 2, France
@article{CRMATH_2004__338_9_679_0,
     author = {Olivier Alvarez and Philippe Hoch and Yann Le Bouar and R\'egis Monneau},
     title = {R\'esolution en temps court d'une \'equation de {Hamilton{\textendash}Jacobi} non~locale d\'ecrivant la dynamique d'une dislocation},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {679--684},
     publisher = {Elsevier},
     volume = {338},
     number = {9},
     year = {2004},
     doi = {10.1016/j.crma.2004.03.007},
     language = {fr},
}
TY  - JOUR
AU  - Olivier Alvarez
AU  - Philippe Hoch
AU  - Yann Le Bouar
AU  - Régis Monneau
TI  - Résolution en temps court d'une équation de Hamilton–Jacobi non locale décrivant la dynamique d'une dislocation
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 679
EP  - 684
VL  - 338
IS  - 9
PB  - Elsevier
DO  - 10.1016/j.crma.2004.03.007
LA  - fr
ID  - CRMATH_2004__338_9_679_0
ER  - 
%0 Journal Article
%A Olivier Alvarez
%A Philippe Hoch
%A Yann Le Bouar
%A Régis Monneau
%T Résolution en temps court d'une équation de Hamilton–Jacobi non locale décrivant la dynamique d'une dislocation
%J Comptes Rendus. Mathématique
%D 2004
%P 679-684
%V 338
%N 9
%I Elsevier
%R 10.1016/j.crma.2004.03.007
%G fr
%F CRMATH_2004__338_9_679_0
Olivier Alvarez; Philippe Hoch; Yann Le Bouar; Régis Monneau. Résolution en temps court d'une équation de Hamilton–Jacobi non locale décrivant la dynamique d'une dislocation. Comptes Rendus. Mathématique, Volume 338 (2004) no. 9, pp. 679-684. doi : 10.1016/j.crma.2004.03.007. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2004.03.007/

[1] O. Alvarez, P. Hoch, Y. Le Bouar, R. Monneau, en préparation

[2] M. Bardi; I. Capuzzo-Dolcetta Optimal Control and Viscosity Solutions of Hamilton–Jacobi–Bellman Equations, Birkhäuser, Boston, 1997

[3] G. Barles Solutions de Viscosité des Équations de Hamilton–Jacobi, Springer-Verlag, Berlin, 1994

[4] G. Barles; H.M. Soner; P.E. Souganidis Front propagation and phase field theory, SIAM J. Control Optim., Volume 31 (1993), pp. 439-469

[5] M.G. Crandall; P.-L. Lions Conditions d'unicité pour les solutions généralisées des équations de Hamilton–Jacobi du premier ordre, C. R. Acad. Sci. Paris Sér. I Math., Volume 292 (1981), pp. 183-186

[6] Y. Giga; M. Sato A level set approach to semicontinuous viscosity solutions for Cauchy problems, Comm. Partial Differential Equations, Volume 26 (2001), pp. 813-839

[7] J.R. Hirth; L. Lothe Theory of Dislocations, McGraw-Hill, New York, 1982

[8] R.W. Lardner Mathematical Theory of Dislocations and Fracture, Math. Expositions, vol. 17, University of Toronto Press, 1974

[9] D. Rodney; Y. Le Bouar; A. Finel Phase field methods and dislocations, Acta Mater., Volume 51 (2003), pp. 17-30

Cited by Sources:

Comments - Policy


Articles of potential interest

Équations d'Hamilton–Jacobi liées aux jeux différentiels avec coût de type supremum

Oana-Silvia Serea

C. R. Math (2007)


Global existence of solutions to a singular parabolic/Hamilton–Jacobi coupled system with Dirichlet conditions

Hassan Ibrahim; Mustapha Jazar; Régis Monneau

C. R. Math (2008)


On global discontinuous solutions of Hamilton–Jacobi equations

Gui-Qiang Chen; Bo Su

C. R. Math (2002)